| Model Number |
8888145043 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the patient underwent a pre-dialysis vascular access assessment, and cracks were revealed at both the arterial and venous luer connectors of the catheter.The catheter was not repaired.Tego was not utilized.Nothing unusual was observed on the device prior to use.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.No excessive forced use on the device.The insertion site was not treated prior to product placement.The cleaning agent(s) are allowed to dry thoroughly prior to applying ointment(s) to the area.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.